Results 1 to 5 of 5
Re: Horrible Pain of Pain Rx. Withdrawals
  1. #1
    scubablt is offline New Member
    Join Date
    Feb 2005
    Location
    USA.
    Posts
    15

    Default Re: Horrible Pain of Pain Rx. Withdrawals

    Please people, give me feedback about Pain Rx. withdrawals:

    I have been on Pain Rxs. for 4 years due to a very severe injury and surgery. It is a killer, pain wise, even after the unsuccessful surgery in 2001! To me, the w/drawals is the worst thing a person can go thru! I would rather die than suffer the pain of w/ drawals!! Literally!!! It is like a living Hell ... I want to die every time I run out of Pain Rxs and go thru w/ drawls. I seem to run out every month, because I love the Pain Rxs so much, that I always take more than I should... every month I live thru this evil and terrible cycle. My PAIN RXS: I take Oxy Contin (4-80's = 320 mg/day; 4-5's = 20 mg Oxy IR for breakthrough pain/day; 10 Vicodin /day; 4 Soma/day and antidepressants daily) I mean, I got so much bad pain all over my wrecked body it is horrible, and the w/drawals I go thru when I run low are the pits!!

    ~~~ WARNING: You should try to do whatever you can to avoid running low or out of your Pain Rxs... anything. If not, the pain of w/ drawals will kill you! As for me, I am too addicted, weak, pitiful and undisciplined to make it thru the entire month w/out running out of my beloved Pain Rxs! I double up on the dosage after I get them filled, and then I run out way too soon in the month... and then I suffer... big time suffer...it is SSSOOO BAD!!!

    I wanted to commit suicide many times... I thank God when it was finally OK and time to get my refills. It was like getting a new life when I was able to again take, chew up (OxyContin!!) and swallow the "fruit of the gods" and stop the pain and the devilish feel of withdrawals! I would be willing to do just about anything during w/ drawals to stop the horrible and gut-wrenching pain and feelings -- lie, cheat, steal, rob, Dr. Shop, go to different ER's, take other persons's Rxs, etc... anything. I would have prostituted my male body for some Pain Rxs if anyone would have wanted me and paid me in my Pain Rxs!!... and I am not all that bad looking, and I am very well hung (just a side note), but how do you go about doing that? I guess it is not a viable, safe option.

    I even thought about going to a Pharmacy and robbing it of Pain Rxs... but I never went that far... thank God. I would spend all day for a week at a time going to different ER's, Dr. clinics, Hospitals, 24-Hour Prima Care type clinics, etc. looking for some help w/ Pain Rxs. I could make up the best stories imaginable. I would spend all day some days going from clinic/ER to Clinic/ER. I would call in sick at work and hit the streets. I will spend an entire paycheck paying clinic fees and Rx costs to just stop the withdrawals. I got it bad! I often think I would sacrifice my 1st born child to stop the HORRIBLE painn of w/drawals. NO, I would not really do that!

    Does anyone else relate to this, or is just me? Am I the only one who battles this horrible disease and sickness like this? Please give me some feedback and offer me some help, hope, and advice. Please. Just reply here and I will read it. I really do have BAD back pain, but I am not hanndling the Pain Rx. too well... please help.

    Thanks, Lee

    Keep the Faith & trust the RXS!!! In SCUBA: Don't hold your breath, and come up slow blowing bubbles. Also: God created WOMEN for MEN... PTL!

  2. #2
    trecrop is offline Member
    Join Date
    Feb 2005
    Location
    .
    Posts
    58

    Default

    Lee --

    Sorry to hear you are having this much trouble. I have been addicted to pain meds for quite a long time and have been sober now since July 2004. You need to get help because you are just in deep trouble. I think the first part of getting help is admitting that you have a problem and you have done that. Are you taking all of those drugs because you need to to relieve pain or do you think you are simply taking them because you are addicted? Have you talked to your doctor about this? Does he know that you are taking this much medication? I think if you just talk to your doctor and tell him that you need pain relief and that whatever he prescribed for you isn’t working. There are stronger things you can take. I think if you can take something stronger, you won't need all of the drugs you are taking. I'm thinking specifically of a Duragesic patch or Fentanyl patch. When I was doing my thing, I was also depressed all the time and it was from taking so many pills. Please talk to your doctor. They are there to help you and if you don't talk to him/her, they can't help you.

    Good luck to you.

  3. #3
    Hunterdog is offline Member
    Join Date
    Feb 2005
    Location
    USA.
    Posts
    62

    Default

    skubablt:

    I know that it is dangerous, and very rarely accurate, to compare my condition with that of others. Having said that however, I thought I'd share my own experience with you as it appears, at least on the surface, to be remarkably similar to yours.

    I started on the Norco's due to some very severe and very real low back pain. Initially they worked really well but like almost everybody, I soon found myself taking way more than I should have. My Doctor is a pain specialist and willingly upped my monthly perscription until I was perscribed 340 Norcos per month. I always ran out a week early and found myself buying over the internet or buying street drugs to carry me over. The amazing thing is that inspite of taking all these drugs every day, the pain got worse and worse. Finally in desperation, knowing full well that I was addicted, I quit c/t after weaning myself down.

    My Doctor gave me Catapress #2 patch which has been incredibly helpful. To my astonishment, my back pain is actually BETTER without the Norco's than it was with them! I'm amazed, astonished.........and really jazzed.

    Today is day #12 of c/t for me and while it hasn't been a day in the park, it has been much, much easier than I envisioned it would be.

    It is so freeing to no longer have to carry around a pocket full of these pills and to have my body......and my mind back.

    Good luck to you. I hope things improve for you soon.

    Keep working at it.

    Hunterdog

  4. #4
    RoC1909 is offline Member
    Join Date
    Jan 2005
    Location
    USA.
    Posts
    112

    Default

    My doctor put me on Clonidine just like you Hunterdog. I took them for a week or so and they really seem to help with the WD's. Clonidine is a blood pressure drug that has the "nice side effect" of helping with narcotic WD's.

    Someone in another thread also mentioned that Immodium has also worked with WD's.

    As for the original poster, you have a very big problem. The first thing you need to do is talk to your doctor and tell him what you are going through. There are other meds that may be able to be prescribed. You may also try cutting back yourself. Instead of taking 4 80mg Oxy's take 3. You can also ask him about Suboxone. It might not help for the pain, but it supposedly does wonders on WD's.

    Last thing, do a search of the forums and you will find MANY threads regarding WD's and possibly some help in how you can handle yours.

    Good Luck,

    J

  5. #5
    scubablt is offline New Member
    Join Date
    Feb 2005
    Location
    USA.
    Posts
    15

    Default

    Thanks for your replies, and for taking the time to try to help me. I feel beyond help. My life is falling apart, but I am NOT going to give up. The success many of you have had gives me even more hope!

    God bless,
    SCUBAblt...Lee

    Keep the Faith & trust the RXS!!! In SCUBA: Don't hold your breath, and come up slow blowing bubbles. Also: God created WOMEN for MEN... PTL!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22